# SDR CALA2014010890080

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,141 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 1120 TENSION TIE AREA, ONE EACH HOLE FOUND CRACK AT FWD CHANNEL.
